MAUDE Adverse Event Report: NUVASIVE, INC. X-CORE; VERTEBRAL BODY PROSTHESIS

NUVASIVE, INC. X-CORE; VERTEBRAL BODY PROSTHESIS
Model Number 7160025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent operation on (b)(6) 2025; fixation level: th10 ¿ l3: ps, l1 :x-core, l2/3 plif.The condition was an l1 burst fracture.The surgeon inserted coroent lm into the l2/l3 intervertebral space by plif and performed posterior fixation from th10 to l3.And then, the surgeon then changed the patient's position and replaced the l1 to x-core via an anterior approach.During the surgery, there was minimal bleeding and the patient's vital signs were stable.However, the patient but did not regain consciousness and exhibited occasional convulsions.Ct scans were performed from the head (including the implant site) to the abdomen, but the surgeon could not identify the cause.The patient treated in the icu while the cause is being investigated.On (b)(6), the patient had an mri scan to find the cause, and there were no findings in the blood vessels and implants.We did not obtain any comments regarding a causal relationship with our implants and medical devices from the surgeon.The surgeon suspected neurological damage due to an epileptic seizure, cerebral infarction, or pulmonary embolism, but could not identify the cause.On (b)(6): the patient showed consciousness reaction, but the level was low.On (b)(6): the patient remained conscious and took meals.There was no other adverse patient consequences reported.This event occurred in japan.
 
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.

Brand Name
X-CORE
Common Device Name
VERTEBRAL BODY PROSTHESIS
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23933826
Report Number2031966-2025-00171
Device Sequence Number9527850
Product Code MQP
UDI-Device Identifier00887517424235
UDI-Public887517424235
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7160025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale